



Event Agenda

Time	Description	Presented By	Check for PE
9:00a	Registration Opens (Continental Breakfast from 9:00a-9:30a)		
Morning Sess	ions Veterans Memorial Building Atrium		
9:30a-10:30a (1.0 hr. CM)	FUNDING PROGRAMS & STRATEGIES (2024-2025)	Pat Etchie	
10:30a-11:30a (1.0 hr. Law CM)	ZONING PANEL DISCUSSION	Eric Wagner Jacob Barnes Jeff Stopar	
11:30a-12:30p (1.0 hr. CM)	REPURPOSING AN ABANDONED MALL SITE INTO A COMMUNITY ASSET & MIXED DEVELOPMENT	Glenn Grisdale Kevin Laughlin	
Morning Sess	ions Veterans Memorial Building Atrium		
12:30p - 1:30p	NETWORKING & OPEN DISCUSSION LUNCHEON	Networking Event	
Morning Sess	ions Veterans Memorial Building Atrium		
1:30p-2:30p (1.0 hr. CM)	ZONING CODE UPDATE 101 (CITY OF BOWLING GREEN)	Heather Sayler Nolan Nicaise	
2:30p-3:30p (1.0 hr. CM)	ROUND TABLE DISCUSSION ON PLANNNG HOT TOPICS	Speakers from today's workshop	
Veterans Memorial Building Atrium			
In Bowling Green's City Park			
520 Conneaut Avenue – Bowling Green, OH 43402			

520 Conneaut Avenue – Bowling Green, OH 43402

CONTINENTAL BREAKFAST INCLUDED & **LUNCH INCLUDED**

